# SDR AALA202401303970

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N334SM
- Make and model: Boeing 737823
- Aircraft serial: 44478
- Aircraft time: 8,820 hours, 3,368 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GIRT BAR MISSING RED COVER ON ONE SIDE.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
